Centre de diffusion de revues académiques mathématiques

 
 
 
 

Journées équations aux dérivées partielles

Table des matières de ce volume | Article précédent | Article suivant
Camille Laurent
On stabilization and control for the critical Klein-Gordon equation on a 3-D compact manifold
Journées équations aux dérivées partielles (2011), Exp. No. 6, 17 p., doi: 10.5802/jedp.78
Article PDF

Résumé - Abstract

On étudie la stabilisation et le contrôle interne de l’équation de Klein-Gordon critique sur des variétés de dimension 3. Sous des conditions géométriques légèrement plus fortes que la condition de contrôle géométrique classique, on prouve la décroissance exponentielle de solutions bornées dans l’espace d’énergie mais petites dans des normes plus faibles. La preuve combine la décomposition en profils et des arguments microlocaux. Cette décomposition, analogue à celle de Bahouri-Gérard [2] sur $\mathbb{R}^3$, nécessite l’analyse de certains effets dus à la géométrie. Elle utilise des résultats de S. Ibrahim [16] sur le comportement d’ondes de concentration sur les variétés.

Bibliographie

[1] L. Aloui, S. Ibrahim, and K. Nakanishi. Exponential energy decay for damped Klein-Gordon Equation with nonlinearities of arbitrary growth. Comm. Partial Diff. Equa., 36(5):797–818, 2011.  MR 2769109
[2] H. Bahouri and P. Gérard. High frequency approximation of critical nonlinear wave equations. American J. Math., 121:131–175, 1999.  MR 1705001 |  Zbl 0919.35089
[3] C. Bardos, G. Lebeau, and J. Rauch. Sharp sufficient conditions for the observation, control and stabilization of waves from the boundary. SIAM J. Control Optim., 305:1024–1065, 1992.  MR 1178650 |  Zbl 0786.93009
[4] N. Burq. Mesures semi-classiques et mesures de defaut, Seminaire Bourbaki, Vol. 1996/97. Astérisque, 245:167–195, 1997. Numdam |  MR 1627111 |  Zbl 0954.35102
[5] N. Burq and P. Gérard. Condition nécéssaire et suffisante pour la contrôlabilite exacte des ondes. Comptes rendus de l’Académie des sciences. Série 1, Mathématique, 325(7):749–752, 1997.  MR 1483711 |  Zbl 0906.93008
[6] M. Christ, J. Colliander, and T. Tao. Ill-posedness for nonlinear Schrödinger and wave equations. http://arxiv.org/ps/math.AP/0311048.pdf.
[7] H. Christianson. Semiclassical non-concentration near hyperbolic orbits. Journal of Functional Analysis, 246(2):145–195, 2007.  MR 2321040 |  Zbl 1119.58018
[8] M. Daoulatli, I. Lasiecka, and D. Toundykov. Uniform energy decay for a wave equation with partially supported nonlinear boundary dissipation without growth restrictions. Discrete Contin. Dyn. Syst. Ser, 2:67–94, 2009.  MR 2481581 |  Zbl 1172.35443
[9] B. Dehman and P. Gérard. Stabilization for the Nonlinear Klein Gordon Equation with critical Exponent. Prépublication de l’Université Paris-Sud, available at http://www.math.u-psud.fr/~biblio/saisie/fichiers/ppo_2002_35.ps, 2002.
[10] B. Dehman and G. Lebeau. Analysis of the HUM Control Operator and Exact Controllability for Semilinear Waves in Uniform Time. SIAM Journal on Control and Optimization, 48(2):521–550, 2009.  MR 2486082 |  Zbl 1194.35268
[11] B. Dehman, G. Lebeau, and E. Zuazua. Stabilization and control for the subcritical semilinear wave equation. Annales scientifiques de l’Ecole normale supérieure, 36(4):525–551, 2003. Numdam |  MR 2013925 |  Zbl 1036.35033
[12] E. Fernández-Cara and E. Zuazua. Null and approximate controllability for weakly blowing up semilinear heat equations. Annales de l’Institut Henri Poincare/Analyse non lineaire, 17(5):583–616, 2000. Numdam |  MR 1791879 |  Zbl 0970.93023
[13] I. Gallagher and P. Gérard. Profile decomposition for the wave equation outside a convex obstacle. Journal de mathématiques pures et appliquées, 80(1):1–49, 2001.  MR 1810508 |  Zbl 0980.35088
[14] P. Gérard. Microlocal Defect Measures. Comm. Partial Diff. eq., 16:1762–1794, 1991.  MR 1135919 |  Zbl 0770.35001
[15] P. Gérard. Oscillations and Concentration Effects in Semilinear Dispersive Wave Equations. Journal of Functional Analysis, 141:60–98, 1996.  MR 1414374 |  Zbl 0868.35075
[16] S. Ibrahim. Geometric-Optics for Nonlinear Concentrating Waves in Focusing and Non-Focusing Two Geometries. Communications in Contemporary Mathematics, 6(1):1–24, 2004.  MR 2048775 |  Zbl 1047.35104
[17] S. Ibrahim and M. Majdoub. Solutions globales de l’equation des ondes semi-lineaire critique a coefficients variables. Bulletin de la Société Mathématique de France, 131(1):1–22, 2003. Numdam |  MR 1975803 |  Zbl 1024.35077
[18] R. Joly and C. Laurent. Stabilisation for the semilinear wave equation with geometric control condition. in preparation, 2011.
[19] L.V. Kapitanski. Some generalizations of the Strichartz-Brenner inequality. Leningrad Math. J., 1(10):693–726, 1990.  MR 1015129 |  Zbl 0732.35118
[20] H. Koch and D. Tataru. Dispersive estimates for principally normal pseudodifferential operators. Comm. Pure and Appl. Math., 58(2):217–284, 2005.  MR 2094851 |  Zbl 1078.35143
[21] C. Laurent. Global controllability and stabilization for the nonlinear Schrödinger equation on some compact manifolds of dimension 3. SIAM Journal on Mathematical Analysis, 42(2):785–832, 2010.  MR 2644360 |  Zbl 1208.93035
[22] C. Laurent. On stabilization and control for the critical Klein Gordon equation on 3-D compact manifolds. Journal of Functional Analysis, 260(5):1304–1368, 2011.  MR 2749430 |  Zbl pre05863612
[23] G. Lebeau. Equation des ondes amorties. In Algebraic and geometric methods in mathematical physics: proceedings of the Kaciveli Summer School, Crimea, Ukraine, 1993, page 73. Springer, 1996.  MR 1385677 |  Zbl 0863.58068
[24] G. Lebeau. Non linear optic and supercritical wave equation. Bulletin-Société Royale des sciences de Liège, 70(4/6):267–306, 2001.  MR 1904059 |  Zbl 1034.35137
[25] G. Lebeau and L. Robbiano. Stabilisation de l’équation des ondes par le bord. Duke Mathematical Journal, 86(3):465–491, 1997.  MR 1432305 |  Zbl 0884.58093
[26] P.L. Lions. The Concentration-Compactness Principle in the Calculus of Variations.(The limit case, Part I.). Revista matemática iberoamericana, 1(1):145, 1985.  MR 834360 |  Zbl 0704.49005
[27] J. Rauch and M. Taylor. Exponential Decay of Solutions to Hyperbolic Equations in Bounded Domains. Indiana Univ. Math. J., 24(1):79–86, 1975.  MR 361461 |  Zbl 0281.35012
[28] L. Robbiano and C. Zuily. Uniqueness in the Cauchy problem for operators with partially holomorphic coefficients. Invent. Math., 131:493–539, 1998.  MR 1614547 |  Zbl 0909.35004
[29] E. Schenck. Energy decay for the damped wave equation under a pressure condition. Communications in Mathematical Physics, pages 1–36, 2010.  MR 2728729 |  Zbl 1207.35064
Copyright Cellule MathDoc 2018 | Crédit | Plan du site